MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX HI-FLO 5 GANG, 3 WAY MANIFOLD; STOPCOCK, I.V. SET

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX HI-FLO 5 GANG, 3 WAY MANIFOLD; STOPCOCK, I.V. SET
Catalog Number MX4315LM
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was leaking in manifolds during the infusion was performed on the patient.The nurse discovered the leak when the patient was decompensated.The patient was eventually placed on va ecmo.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D3, g1: corrected.H6: updated.H3: one picture was provided by the customer for the analysis of this complaint.The picture provided by the customer only shows the identification of the product.It cannot be analyzed the condition reported through the picture provided.Complaint for the failure mode could not be confirmed by investigation as neither pictures or samples were provided by the customer.Without the return of the used samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.

Brand Name
MEDEX HI-FLO 5 GANG, 3 WAY MANIFOLD
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel aleman
apodaca OH CP666 03
MX  CP66603
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key21777785
Report Number1526863-2025-00028
Device Sequence Number15431232
Product Code FMG
UDI-Device Identifier10351688507686
UDI-Public(01)10351688507686(17)270129(10)4447246
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4315LM
Device Lot Number4447246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexUnknown
Patient RaceWhite